# SDR SWIA202053981

- Difficulty date: October 15, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP IN AFT CARGO COMP HAS SMALL, DEEP AREA OF CORROSION AT APPROXIMATELY FS 1031, BL 27L.  C-CHECK RO 11/11/2020.  CUT AWAY DAMAGED SECTION OF FLOORBEAM AND INSTALLED REPAIR SECTION AT LBL 27, FS 1031, REF CRJ700 SRM.  COMPLIED WITH SKYWEST TASK CARD STRUCTURAL MAJOR REPAIR (RII).
